# SDR ASOA201611086151

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 32,758 hours, 30,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R310499
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED FORWARD OF AVIONICS DOOR BETWEEN BS 349 AND 364, STRINGERS 27L AND 27R.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
